# SDR VNAA2011091500013

- Difficulty date: September 11, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 17,545 hours, 18,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PHL, CREW REPORTED RIGHT WING AFT INBOARD FLAP FAIRING HAD BURN MARK / FRAYING AREA.  MAINTENANCE INSPECTED AIRCRAFT AND REPAIRED LIGHTNING STRIKE DAMAGE TO RIGHT WING AFT INBOARD FLAP FAIRING.  MAINTENANCE REPAIRED DAMAGED PAINT ON LEFT LOWER AFT WINGLET AND REPAIRED DAMAGED CERAMKOTE ON RIGHT TOP OUTBOARD WINGLET.  CHECKS WERE PERFORMED.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
